# SDR 95ZZZZ264

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Vlv
- Part number: 57146745503
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KDAL-KORD - FLT 35 - DOOR WARNING AND UPLATCH WARNING LIGHTS ON AFTER GEAR RETRACTION.  RECYCLED GEAR AND WARNING LIGHTS EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED THE MLG CONTROL VALVE.  OPERATIONAL CHECK OF THE MLG RETRACTION AND WARNING SYSTEM WAS GOOD.
